MAUDE Adverse Event Report: AESCULAP AG CHOLANGIOGRAPHY CLAMP 5MM 330MM; HANDHELD PRODUCTS & LIGATION

AESCULAP AG CHOLANGIOGRAPHY CLAMP 5MM 330MM; HANDHELD PRODUCTS & LIGATION
Model Number PL100R
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with pl100r - cholangiography clamp 5mm 330mm.The instrument was occluded (cannot flush).This was identified in sterile processing or during routine maintenance hospital staff was concerned that this could lead to patient infection since the device cannot be properly brushed through or flushed out.There was no described patient harm.The device will be returned for evaluation.The adverse event / malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.

Brand Name
CHOLANGIOGRAPHY CLAMP 5MM 330MM
Common Device Name
HANDHELD PRODUCTS & LIGATION
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key12028198
Report Number9610612-2021-00454
Device Sequence Number1376378
Product Code GEI
UDI-Device Identifier04038653181094
UDI-Public4038653181094
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K922576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPL100R
Device Catalogue NumberPL100R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer12/27/2021
Initial Report FDA Received Date06/18/2021
Supplement Report FDA Received Date01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown